Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Bump in the middle of tongue. Take lisinopril? What should I worry?

I have a small bump in the middle of my tongue and I cannot taste anything on the back of my tongue. It is a horizontal cut-off. I can taste on the front half of my tongue. My throat feels scratchy too. I can feel food and other stuff, just no taste in the back of my mouth. I m taking lisinopril and lipitor , but I have been taking them for years with no ill effect. Thanks, Mike
Asked On : Fri, 5 Oct 2012
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist 's  Response

Thanks for choosing health care magic forum.

Bump at the middle as well as back of tongue may arised due to-

Aphthous ulceration due to vitamin deficiency,poor oral hygiene maintenance.

I would suggest you to take plenty of fluids as well as nutritious diet.

Vitamin b complex as well as steroids are usually administered in such cases.

Avoid spicy foods,anxiety.

Maintain oral care.

Answered: Mon, 26 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor